MAUDE Adverse Event Report: WILLIAM COOK EUROPE COOK CELECT® PLATINUM NAVALIGN UNISET VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR

WILLIAM COOK EUROPE COOK CELECT® PLATINUM NAVALIGN UNISET VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number G34505
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturers ref# (b)(4).Blank fields on this form indicate the information is unknown or unavailable.G4) similar to device marketed under pma/510(k): k233680 investigation is still in progress.This report is required by the fda under 21cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Description of event according to initial reporter: the celect filter appeared fine before insertion, but after being introduced to the patient, it appeared significantly tilted on the imaging screen.As a result, the doctor had to remove it and replace it with a new filter to ensure patient safety.Patient outcome: no harm to patient reported.
 
Event or Problem Description
Additional information received 09sep2025: the procedural approach was jugular.
 
Additional Manufacturer Narrative
Manufacturer¿s ref# (b)(4).Summary of investigational findings: the celect-pt filter appeared significantly tilted after placement from jugular approach.The filter was removed and replaced with no reported adverse effects on the patient.The complaint reported by the user was confirmed.The complaint is confirmed based on customer and/or sales representative testimony.Photographic evidence was returned for evaluation.The review of the photos determined the following: two photos of the celect-pt filter with an intact hook, but two or more misplaced secondary filter legs.A review of the manufacturing records and/or specifications did not reveal any discrepancies/nonconformances that could have contributed to this complaint issue.The investigation concludes the complaint device was manufactured to specification.The review of the relevant manufacturing records confirms the failure has not previously occurred for this manufacturing lot.There is no evidence to suggest that the user did not follow the instructions for use and/or label.A definitive cause could not be determined from the investigation.Possible causes are advancement during filter release or manipulation during attempt to re-sheath.An internal action is not deemed necessary at this time.Trending will monitor if any future actions are required.After considering this event the risk associated with the use of this device is still deemed adequate.Cook medical will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
COOK CELECT® PLATINUM NAVALIGN UNISET VENA CAVA FILTER SET
Common Device Name
DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
Manufacturer (Section G)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DK   4632
Manufacturer Contact
louise baekmand
sandet 6
bjaeverskov 4632
DK   4632
56868382
MDR Report Key23023487
Report Number3002808486-2025-00201
Device Sequence Number9582120
Product Code DTK
UDI-Device Identifier10827002345055
UDI-Public(01)10827002345055(17)280623(10)E4721078
Combination Product (Y/N)N
Initial Reporter CountrySG
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG34505
Device Catalogue NumberIGTCFS-65-1-UNI-CELECT-PT
Device Lot NumberE4721078
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/04/2025
Supplement Date Received by Manufacturer09/08/2025
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale